# SDR GTIA2019100764673

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 18,920 hours, 8,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT , FLIGHT ATTENDANTS REPORTED ORORS CONCENTRATED IN THE AFT PART OF CABIN. THE FLIGHT CREW TURNED OFF PACK NR 2 THEN FA'S REPORTED THE ODOR GREATLY IMPROVED. AFTER LANDING, APU BLEED WAS USED WITH PACK NR 1 ONLY. THE FA'S THEN REPORTED THE FUMES OF UNKNOWN ORIGIN RETURNED TO THE AFT CABIN.  TROUBKESHOOTING CARRIED OUT IAW TSM 05-50-00-810-831-A. VISUAL INSPECTION CARRIED OUT ON BOTH ENGS AND APU. NR 1 AND 2 ENGINES GROUND RUN AT IDLE BY CREW WITH PACK OPERATED ALTERNATELY. UNABLE TO DUPLICATE CABIN FUMES. OK FOR CONTINUED SERVICE.
